# SDR CALA2021111002066

- Difficulty date: November 8, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 98,514 hours, 13,268 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: ADD71701100
- Part serial: 203437
- Condition: None
- Location: M33097
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7015 M33097 EMERGENCY LIGHTING BATTERY PACK CAPACITY FUNCTIONAL TEST FAIL. TRANSFER REF NON-ROUTINE L/P 9130448 AND ORIGINATED BY V935381 IDT INSP APPROVED BY HX102640 M33097 EMER LT BATTERY PACK REPLACED AND TEST NORMAL AS PER AMM 33-51-06 ADD EMP:V896958 M33097 EMER LT BATTERY PACK REPLACED AMD TESTED NORMAL AS PER AMM 33-51-06 ADD EMP:V896958 IDT INSP APPROVED BY HX102640
